Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An application of flows to time shift and time reversal in stochastic processes

Author: E. B. Dynkin
Journal: Trans. Amer. Math. Soc. 287 (1985), 613-619
MSC: Primary 60J25
MathSciNet review: 768728
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proposition (Theorem 1) on flows allows the investigation of random time shift and time reversal in Markov processes without assuming any regularity of paths. Theorem 5 is a generalization of Nagasawa's time reversal theorem and Theorem 4 generalizes a recent result of Getoor and Glover.

References [Enhancements On Off] (What's this?)

  • [1] E. B. Dynkin, Initial and final behaviour of the trajectories of Markov processes, Uspehi Mat. Nauk 26 (160) 1971, 153-172; English transl, Markov processes and related problems of analysis, London Math. Soc. Lecture Notes Ser., vol. 54, Cambridge Univ. Press, London, 1982, pp. 123-144. MR 0298758 (45:7807)
  • [2] R. K. Getoor and J. Glover, Riesz decomposition in Markov process theory, Trans. Amer. Math. Soc. 285 (1984), 107-132. MR 748833 (86b:60128)
  • [3] R. K. Getoor and M. J. Sharpe, Naturality, standardness, and weak duality for Markov processes, Z. Wahrsch. Verw. Gebiete (to appear). MR 756804 (86f:60093)
  • [4] S. E. Kuznetsov, Construction of Markov processes with random birth and death times, Teor. Veroyatnost. i Primenen 18 (1973), 596-601. (English translation: Theory Probab. Appl.) MR 0343376 (49:8118)
  • [5] P.-A. Meyer, Probability and potential, Blaisdell, Waltham, Mass., 1966.
  • [6] M. Nagasawa, Time reversions of Markov processes, Nagoya Math. J. 24 (1964), 177-204. MR 0169290 (29:6542)
  • [7] J. Neveu, Bases mathématiques du calcul des probabilités, Masson, Paris, 1964. MR 0198504 (33:6659)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J25

Retrieve articles in all journals with MSC: 60J25

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society